My father-in-law has blood under the skin on his leg and ankle. He has had a stroke in the past and is on blood thinners. He said it is not painful and he cannot recall any hit. There is some swelling in some black and blue. He is on cholesterol medicines too. Please help.
Welcome to icliniq.com.
Revert back with the details to a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Can you suggest me diet plan to lose weight with consideration of my gastric problem ... You need to follow a high protein, low calorie and low fat balanced dietRead fullWhich anticoagulant is best to prevent stroke- Apixaban or Dabigatran?
She is being encouraged by her doctor to change the anticoagulant ... So, now newer oral anticoagulants are used with no need of monitoring and without any excess risk of bleeding as compared to Warfarin ... Read fullWhat exercise precautions are needed for someone who is not on blood thinners?
.. like to know the age of your patient and whether he is hypertensive. I would advise you to ask your patient to avoid any exercise that would result in an impact e.g. jumping, boxing, or exercises involving the use of weights or resistance bands. T... Read full
Query: Hello doctor, I am on warfarin for life. Yesterday, while I was working in my house, I knocked the upper back part of my head on the marble roof of the window pane. It was neither a hard blow nor a soft one. It was medium. I did not feel any pain. I did not have any blackout but was stunned for two... Read Full »
Query: Hello doctor, I am a 50 year old male. My height is 6 feet and my weight is 90 kg. I take regular medications for hypothyroidism and high BP. I am attaching my latest reports. Please suggest a low-carb high-fat vegetarian diet. Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now